# SDR COMA0660708

- Difficulty date: December 13, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- Aircraft time: 27,739 hours, 24,618 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Loose
- Location: Mlg Prox Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5290 - DURING CLIMBOUT OF CVG RECEIVED A LANDING GEAR DISAGREE WARNING MESSAGE DURING GEAR RETRACTION.  GEAR WAS EXTENDED MANUALLY AND FLIGHT RETURNED TO CVG.  RE-GAPPED THE MLG UPLOCK PROXIMITY SENSOR AND TIGHTENED THE TARGET.
